CT Scan — I Was Injected with an Iodine Based Contrast? Should I Be Worried?

Discussion in 'Support' started by Allan1967, Apr 4, 2019.

    1. Allan1967

      Allan1967 Member Benefactor Hall of Fame

      Tinnitus Since:
      1997
      Cause of Tinnitus:
      Ear infection
      I'm just out of a CT Scan. I was taken by surprise and not expecting to be injected with a dye.

      I was told it's iodine based.

      Should I be worried about it?
       
    2. another sean
      Studious

      another sean Member Benefactor Ambassador Advocate

      Location:
      Los Angeles
      Tinnitus Since:
      2015
      Cause of Tinnitus:
      Long duration of low audio
      if you aren't experiencing any symptoms by now, then I doubt it. there is one condition where the skin can harden due to an allergic reaction. I personally avoid it thought. doctors will whine about how they need it for enhanced clarity but after reading the black box warnings, I say nope.
       
    3. AUTHOR
      AUTHOR
      Allan1967

      Allan1967 Member Benefactor Hall of Fame

      Tinnitus Since:
      1997
      Cause of Tinnitus:
      Ear infection
      I had the shits today.

      I'll take shitting through the eye of a needle over a spike any day. That includes real biting the towel stuff too.
       
      • Funny Funny x 1
    4. another sean
      Studious

      another sean Member Benefactor Ambassador Advocate

      Location:
      Los Angeles
      Tinnitus Since:
      2015
      Cause of Tinnitus:
      Long duration of low audio
      call them and as the name of the contrast and then look up the black box warning. If 'shitting through the eye of a needle' isn't part of the black box warning then I think you're gonna be ok.
       
      • Like Like x 1
    5. Andrei90
      Depressed

      Andrei90 Member

      Location:
      Seattle, WA
      Tinnitus Since:
      12/2017
      Cause of Tinnitus:
      Exposure to loud music (earphones)
      I had this done with my MRI but a different solution was used. A reaction can occur but is very rare so I wouldn't worry. My doctor did tell me to drink plenty of water because it would help to eliminate the solution from my body.
       
      • Like Like x 1
Loading...

Share This Page